Lupianez, Francisco Gallego and Outerelo Dominguez, Enrique (1989) Paracompactness and closed subsets. Tsukuba Journal of Mathematics, 13 (2). pp. 483-493. ISSN 0387-4982
Official URL: http://projecteuclid.org/tkbjm
In this paper we introduce some covering properties related to paracompactness, which allow us to characterize paracompact, compact, pseudocompact, lightly compact,collectionwise normal with respect to paracompact and closed sets, and countably compact spaces.
|Uncontrolled Keywords:||Paracompact space; Pseudocompact space; a-paracompact set; Collectionwise normal space|
|Subjects:||Sciences > Mathematics > Topology|
|Deposited On:||10 Sep 2012 11:43|
|Last Modified:||30 Oct 2013 18:25|
Repository Staff Only: item control page